# SDR CAL950745

- Difficulty date: August 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73243
- Make and model: Boeing 7372C0
- Aircraft serial: 20072
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: 6507606
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 13,069 hours
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

GSO - FLT 1275 - THE A-SYSTEM HYDRAULIC QUANTITY DECREASED TO ZERO DURING CLIMB-OUT OF GSO.  THE FLUID LOSS WAS ACCOMPANIED BY ILLUMINATION OF THE A-HYDRAULIC SYSTEM LOW PRESSURE LIGHTS.  A MANUAL GEAR AND FLAP EXTENSION WAS PERFORMED AND THE AIRCRAFT WAS RETURNED TO GSO WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 2 ENGINE DRIVEN HYDRAULIC PUMP LEAKING.  THE NR 2 PUMP WAS REMOVED AND REPLACED.  THE HYDRAULIC SYSTEM WAS SERVICED TO FULL.  LEAK AND OPERATIONAL CHECKS WERE GOOD.  (X)
